UNIGE document Scientific Article
previous document  unige:6287  next document
add to browser collection
Title

Methodes de relaxation d'ondes pour l'equation de la chaleur en dimension 1

Authors
Published in Comptes Rendus de l'Académie des Sciences. I, Mathematics. 2003, vol. 336, p. 519-524
Identifiers
Full text
Structures
Citation
(ISO format)
GANDER, Martin Jakob, HALPERN, Laurence. Methodes de relaxation d'ondes pour l'equation de la chaleur en dimension 1. In: Comptes Rendus de l'Académie des Sciences. I, Mathematics, 2003, vol. 336, p. 519-524. doi: 10.1016/s1631-073x(03)00009-8 https://archive-ouverte.unige.ch/unige:6287

378 hits

297 downloads

Update

Deposited on : 2010-04-20

Export document
Format :
Citation style :